| Model Number |
A10091-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Itching Sensation (1943); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
Event or Problem Description
Patient reported skin irritation in the form of a burning (sensation), general redness, itching, raised skin, and red bumps.The patient reached out to the ordering pcp and was prescribed a steroid lotion.The patient reported following proper skin preparation steps.